The computation of the jump number of convex graphs

  • Elias Dahlhaus
Contributed Papers
Part of the Lecture Notes in Computer Science book series (LNCS, volume 831)


A first polynomial time algorithm for the computation of the jump number of a convex bipartite graph is presented. The algorithm uses dynamic programming methods.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Brandstädt, The Jump Number Problem for Biconvex Graphs and Rectangle Covers of Rectangular Regions, Fundamentals of Computation Theory (J. Csirik, J. Demetrovics, F. Gecseg ed.), LNCS 380, 1989, pp. 68–77.Google Scholar
  2. 2.
    S. Cook, A Taxonomy of Problems with Fast Parallel Algorithms, Information and Control 64 (1985), pp. 2–22.Google Scholar
  3. 3.
    G. Chaty, M. Chein, Ordered Matchings and Matchings without Alternating Cycles in Bipartite Graphs, Utilitas Mathematica 16 (1979), pp. 183–187.Google Scholar
  4. 4.
    H. Müller, Alternating Cycle Free Matchings in Chordal Bipartite Graphs, Order 7 (1990), pp. 11–21.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1994

Authors and Affiliations

  • Elias Dahlhaus
    • 1
  1. 1.Basser Dept. of Computer ScienceUniversity of SydneyAustralia

Personalised recommendations